Acute clenbuterol overdose resulting in supraventricular tachycardia and atrial fibrillation

@article{Daubert2007AcuteCO,
  title={Acute clenbuterol overdose resulting in supraventricular tachycardia and atrial fibrillation},
  author={G. Patrick Daubert and Vincent H. Mabasa and Vivian W. Y. Leung and Cynthia Aaron},
  journal={Journal of Medical Toxicology},
  year={2007},
  volume={3},
  pages={56-60}
}
We are presenting a case illustrating the complex metabolic and rhythm disturbances associated with acute clenbuterol intoxication. Clenbuterol is a long-acting β2-adrenergic agonist primarily used in veterinary medicine in the United States. It has become a common drug of abuse by body builders because of its reported anabolic and lipolytic properties. In this case report, a body builder using veterinary clenbuterol developed significant electrolyte and cardiac manifestations. A 31-year-old… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS
19 Citations
25 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 19 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 25 references

Clenbuterol, a ß2-adrenoreceptor agonist, increases relative muscle strength in orthopaedic patients

  • C Maltin, M Delday, J Watson
  • Clin Sci
  • 1993
Highly Influential
5 Excerpts

VENTIPULMIN® Syrup (clenbuterol HCl)

  • St. Joseph, MO 64506-2002. Available at: http…
  • 2006
1 Excerpt

Similar Papers

Loading similar papers…